# SDR YENA2023005020469

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,340 hours, 23,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  CORROSION UPPER SURFACE OF BOTTOM SKIN PANEL NO3 BTW GEAR RIB 5 AND RIB 5A ON LH WING (CPCP RELATED MPD TASK 575167-01); PERFORMED REPAIR ON UPPER SURFACE OF BOTTOM SKIN PANEL NO 3 BTW GEAR RIB 5 AND RIB 5A ON LH WING TOOL USED DIGITAL CALIPER P/N 500-752-20 S/N B16101265 DUE DATE NOV-15-2023. ULTRASONIC THICKNESS GUAGE P/N 45MG /N 130061901 CAL DATE APR 082023 EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/N N500X12101V022233 CAL DATE  AUG-30-2023 ALL WORK ACCOMPLISHED ON AEROMAN WO 2023-90/1 NR 2023-193678. (CONSIDERED AS A MAJOR REPAIR)
